Israel Journal of Mathematics

, Volume 81, Issue 1, pp 203–211

On semilocal rings

  • Rosa Camps
  • Warren Dicks
Article

DOI: 10.1007/BF02761306

Cite this article as:
Camps, R. & Dicks, W. Israel J. Math. (1993) 81: 203. doi:10.1007/BF02761306

Abstract

We give several characterizations of semilocal rings and deduce that rationally closed subrings of semisimple artinian rings are semilocal, that artinian modules have semilocal endomorphism rings, and that artinian modules cancel from direct sums.

Copyright information

© Hebrew University 1993

Authors and Affiliations

  • Rosa Camps
    • 1
  • Warren Dicks
    • 1
  1. 1.Departament de MatemàtiquesUniversitat Autònoma de BarcelonaBellaterra (Barcelona)Spain